MathSciNet Relay Station
MathSciNet bibliographic data
MR550514 (82c:60127) 60J15
Chung, Kai Lai; Lindvall, Torgny On recurrence of a random walk in the plane. Proc. Amer. Math. Soc. 78 (1980), no. 2, 285–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement